MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Model Number SD980.108
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device met specifications.Removal surgery planned for (b)(6) 2022.Would not provide additional information as it was cut into pieces and parts are not explanted yet.
 
Event or Problem Description
Mandible implant wore through patient's skin and was partially removed.Remainder of implant planned to be removed.
 
Additional Manufacturer Narrative
Device met specifications.Removal surgery planned for 12 october 2022.H3: would not provide additional information as it was cut into pieces and parts are not explanted yet.Additional information received on 12 october 2022: removal surgery occurred on (b)(6) 2022, where the surgeon identified that a failed cadaveric graft was the root cause.No issues with the devices.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, MEDIUM
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key15238846
Report Number3003998208-2022-00018
Device Sequence Number4899763
Product Code JEY
UDI-Device Identifier05420060381089
UDI-Public05420060381089
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.108
Device Catalogue NumberSD980.108
Device Lot NumberMU20VUXDUG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale